# SDR IPXA2M73257

- Difficulty date: May 1, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH THE GEAR SELECTED UP, LEFT MAIN GEAR INDICATED RED, SECONDARY LT GEAR INDICATED RED.  PERFORMED QRH PROCEDURE AND SELECTED GEAR DOWN.  GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  WITH GEAR HANDLE REMAINING IN DOWN POSITION 4 GREEN (MAIN) LIGHTS INDICATED.  NORMAL LANDING PERFORMED.  R & R DAMAGED CLAMP ASSY IAW AWM 20-40-01-2.  R & R DAMAGED GUIDE ASSY ON LT MLG REF IPC 32-43-10.  R & R LWR BRACKET ASSY IAW AWM CH 20-40-01-2.
